MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SD/PD SERIES MIS LONG CURVED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO SD/PD SERIES MIS LONG CURVED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5100120952
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 3 events were reported for this quarter.Product return status: 1 device was received for evaluation; 2 device was available for evaluation but has not yet been received.Evaluation status: 1 event was confirmed during testing; 1 device was found to be affected by corrosion.Product disposition: this device is not repairable and was not returned to the user facility.Additional information: there were no remedial actions taken.This device is not labeled for single-use.
 
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly overheated.The 3 events had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 3 total events were initially reported.2 previously reported events are included in this follow-up record.Product return status 2 devices were received.Evaluation status confirmed 2 reported events were confirmed during testing.- 2 devices were found to be affected by widespread corrosion.Additional information 3 devices were not labeled for single-use.3 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly overheated.3 events had no patient involvement; no patient impact.

Brand Name
SD/PD SERIES MIS LONG CURVED ATTACHMENT
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7714995
Report Number0001811755-2018-01270
Device Sequence Number1065240
Product Code ERL
UDI-Device Identifier04546540494795
UDI-Public04546540494795
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5100120952
Device Lot NumberE2015055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1